# SDR 6CBA2020043020192

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N913AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1013
- Aircraft time: 8,901 hours, 8,644 cycles
- Engine: Pwc PT6A67P
- Engine time: 8,758 hours, 8,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING PROBLEM/RESOLUTION WAS FOUND ON THIS AIRCRAFT DURING THE 1200HR/12MONTH  INSPECTION.
CORROSION SPOTS WERE FOUND ON THE FUSELAGE BELLY SKIN AT THE RH LONGITUDINAL LAP JOINT AT STRINGER 20 BETWEEN FRAMES 18 AND 19.
THE CORROSION HAS BEEN REMOVED WITH A BLEND REPAIR IN ACCORDANCE WITH SRM [2]12-B-53-20-01-00A-664B-A BUT SOME SPOTS HAVE
BEEN FOUND OUT OF THE ALLOWED LIMITS. THE DAMAGE AREA WAS REMOVED BY CUTTING OUT THE CORRODED PORTION FROM SKIN
553.18.12.114 AND REPAIRED WITH A DOUBLER INSTALLATION RUNNING OVER THE LAP JOINT AT STR 20 BETWEEN FRAMES 17 AND 19.
CORROSION SPOTS WERE FOUND ON THE FUSELAGE BELLY SKIN AT THE LH LONGITUDINAL LAP JOINTS AT STRINGER 13 BETWEEN FRAMES 27 AND 31
BELOW THE CARGO DOOR. THE CORROSION HAS BEEN REMOVED WITH A BLEND REPAIR IN ACCORDANCE WITH SRM [2]12-B-53-20-01-00A-664BA
BUT SOME SPOTS HAVE BEEN FOUND OUT OF THE ALLOWED LIMITS. THE DAMAGE AREAS WERE REMOVED BY CUTTING OUT THE CORRODED
PORTIONS FROM SKINS 553.14.12.814 AND 553.18.12.120 AND REPAIRED WITH A DOUBLER INSTALLATION RUNNING OVER THE LAP JOINT AT STR
13 BETWEEN FRAMES 26 AND 30.
SEVERAL ISOLATED SPOTS OF CORROSION WERE FOUND ON THE BELLY SKIN AT THE FAIRING ATTACHMENT POINTS. THESE DAMAGE AREAS WERE
REMOVED WITH A BLEND REPAIR IN ACCORDANCE WITH SRM [2]12-B-53-20-01-00A-664B-A AND LEFT AS-IS. THEY WERE NDT INSPECTED TO
ENSURE CRACK AND CORROSION FREE CONDITION. THE BARE ALUMINUM SURFACE WAS PROTECTED AGAINST CORROSION WITH LAYERS OF ALODINE,
EPOXY PRIMER AND TOPCOAT TO MATCH AIRCRAFT FINISH.
ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH PILATUS REPAIR MEMO RM-12-001386 ISSUE 01 AND STATEMENT OF APPROVED DESIGN
DATA SADD-12-1201 ISSUE 01.
NO SUPPLEMENTAL STRUCTURAL INSPECTION IS REQUIRED DUE TO THIS REPAIR. THERE ARE NO ADDITIONAL LIMITATIONS IN THE FLIGHT ENVELOPE,
PERFORMANCE, AIRWORTHINESS OR CHANGES TO THE AIRCRAFT FLIGHT MANUAL.
THE AIRCRAFT WEIGHT AND BALANCE HAS BEEN UPDATED
